# SDR JJBA20250509045

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 47,230 hours, 30,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EXTERIOR DOOR HANDLE NOT FULLY FLUSH. FA REPORTED LOUDER THAN NORMAL WHISTLING SOUNDS. RE-SEALED LOOSED FRAME SEAL. PERFORMED PRESSURIZATION CHECK. OPS CHECK, LEAK CHECK SAT. NO NOISES PRESENT. DOOR HANDLE SEATS FLUSH.
